# SDR DALA1218500923

- Difficulty date: February 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AT NAC 201 I/B LOWER SIDE BULKHEAD FITTING EXTERIOR CHAFED.  BLENDED DAMGAED AREA, FOUND TO BE OUT OF LIMITS.  REPAIR TO BE ACCOMPLISHED PER PRI 501029-14 REV 0 & 1.
